# SDR ASOA2014030510059

- Difficulty date: February 8, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK LBL 9, BS 559+80-621 CORRODED.   R & R CARGO TRACK IAW AMM 53-01-11-000-802, AMM 53-01-11-400-802 AND REO NR 601R-53-00-485, REV.
